×

zbMATH — the first resource for mathematics

Nonlinear equations of evolution and nonlinear accretive operators in Banach spaces. (English) Zbl 0176.45301

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Felix E. Browder, Non-linear equations of evolution, Ann. of Math. (2) 80 (1964), 485 – 523. · Zbl 0127.33602 · doi:10.2307/1970660 · doi.org
[2] Felix E. Browder, Problèmes nonlinéaires, Séminaire de Mathématiques Supérieures, No. 15 (Été, 1965), Les Presses de l’Université de Montréal, Montreal, Que., 1966 (French).
[3] Felix E. Browder, Existence of periodic solutions for nonlinear equations of evolution, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 1100 – 1103. · Zbl 0135.17601
[4] Felix E. Browder, Fixed-point theorems for noncompact mappings in Hilbert space, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 1272 – 1276. · Zbl 0125.35801
[5] Felix E. Browder, Nonexpansive nonlinear operators in a Banach space, Proc. Nat. Acad. Sci. U.S.A. 54 (1965), 1041 – 1044. · Zbl 0128.35801
[6] Felix E. Browder, Fixed point theorems for nonlinear semicontractive mappings in Banach spaces, Arch. Rational Mech. Anal. 21 (1966), 259 – 269. · Zbl 0144.39101 · doi:10.1007/BF00282247 · doi.org
[7] Felix E. Browder, Nonlinear accretive operators in Banach spaces, Bull. Amer. Math. Soc. 73 (1967), 470 – 476. · Zbl 0159.19905
[8] F. E. Browder, Nonlinear equations of evolution and the method of steepest descent in Banach spaces (to appear).
[9] F. E. Browder and D. G. de Figueiredo, J-monotone nonlinear mappings in Banach spaces, Nederl. Akad. Wetensch. 69 (1966), 412-420. · Zbl 0148.13602
[10] Dietrich Göhde, Zum Prinzip der kontraktiven Abbildung, Math. Nachr. 30 (1965), 251 – 258 (German). · Zbl 0127.08005 · doi:10.1002/mana.19650300312 · doi.org
[11] Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. · Zbl 0078.10004
[12] Tosio Kato, Nonlinear evolution equations in Banach spaces, Proc. Sympos. Appl. Math., Vol. XVII, Amer. Math. Soc., Providence, R.I., 1965, pp. 50 – 67.
[13] Tosio Kato, Nonlinear semigroups and evolution equations, J. Math. Soc. Japan 19 (1967), 508 – 520. · Zbl 0163.38303 · doi:10.2969/jmsj/01940508 · doi.org
[14] W. A. Kirk, A fixed point theorem for mappings which do not increase distances, Amer. Math. Monthly 72 (1965), 1004 – 1006. · Zbl 0141.32402 · doi:10.2307/2313345 · doi.org
[15] Y. Komura, Nonlinear semigroups in Hilbert space (to appear). · Zbl 0163.38302
[16] G. Lumer and R. S. Phillips, Dissipative operators in a Banach space, Pacific J. Math. 11 (1961), 679 – 698. · Zbl 0101.09503
[17] Haruo Murakami, On non-linear ordinary and evolution equations, Funkcial. Ekvac. 9 (1966), 151 – 162. · Zbl 0173.43503
[18] M. M. Vaĭnberg, On the convergence of the process of steepest descent for nonlinear equations, Sibirsk. Mat. Ž. 2 (1961), 201 – 220 (Russian). · Zbl 0206.14201
[19] K. Yosida, Functional analysis, Springer, Berlin, 1965. · Zbl 0126.11504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.